# SDR DALA2022052603659

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,398 hours, 23,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 4RR DOOR ASSIST BOTTLE LOW PRESSURE. CORRECTIVE ACTION: REPLACED 4R DOOR ASSIST BOTTLE PER B757 AMM 52-11. OPS CHECK GOOD.
